Hi. I have been on the pill for 2 months now, and having unprotected sex for one month. I have been on the pill before (years ago) and usually my period doesnt start until about the 2nd day after I stop taking the pills each month. However, today was my last day taking the hormonal pills, and I got some spotting. I read on a site that spotting sometimes happens about 5 days after conception and am worried that I might be pregnant. I also havent been taking the pills perfectly.. usually I will take them between 11am and 2pm instead of at the exact time everyday. I was wondering if there is a chance I could be pregnant or if this is common?
Spotting is also normal and sporadic the first few months until your body adjusts to the hormones. Are you taking a different brand of pills that you did years before? Also, when in doubt, why don't you just go buy a pregnancy test to ease your mind? It is always possible, but not likely.....so take a test.